Header

UZH-Logo

Maintenance Infos

Severe injection site reactions after subcutaneous administration of Sayana®: a retrospective, post-marketing analysis of WHO and Swiss spontaneous pharmacovigilance reports


Jödicke, Annika; Dahmke, H; Damke, Beat; Schäublin, M; Kullak-Ublick, G A; Weiler, Stefan (2017). Severe injection site reactions after subcutaneous administration of Sayana®: a retrospective, post-marketing analysis of WHO and Swiss spontaneous pharmacovigilance reports. Swiss Medical Weekly:147:w14432.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

43 downloads since deposited on 04 Jan 2018
43 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Clinical Pharmacology and Toxicology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2017
Deposited On:04 Jan 2018 13:04
Last Modified:19 Feb 2018 10:00
Publisher:EMH Swiss Medical Publishers
ISSN:0036-7672
OA Status:Gold
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.4414/smw.2017.14432
PubMed ID:28634970

Download

Download PDF  'Severe injection site reactions after subcutaneous administration of Sayana®: a retrospective, post-marketing analysis of WHO and Swiss spontaneous pharmacovigilance reports'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher
Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)